# SDR 2003UALA00044

- Difficulty date: December 17, 2002
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 50,781 hours, 6,357 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK SLIDE DEPLOYED IN THE AIRCRAFT. BOTH SLIDE BOTTLES FIRED.  NO DEFECTS FOUND ON SLIDE BOTTLE REGULATORS.  SAFETY BURST DISK IN TACT.  NO CORROSION, MATERIAL FLAW OR DAMAGE FOUND ON RUPTURE DISK.  SLIDE DESTROYED AS A RESULT OF DEPLOYMENT IN CABIN.
